Translator Disclaimer
2011 Positive Solutions for a System of Periodic Neutral Delay Difference Equations
E. Yankson
Afr. Diaspora J. Math. (N.S.) 11(2): 90-97 (2011).

Abstract

In this article we consider the existence of positive solutions of a system of periodic neutral difference equations. The main tool employed is the Krasnosel'skii's fixed point theorem for the sum of a completely continuous operator and a contraction.

Citation

Download Citation

E. Yankson. "Positive Solutions for a System of Periodic Neutral Delay Difference Equations." Afr. Diaspora J. Math. (N.S.) 11 (2) 90 - 97, 2011.

Information

Published: 2011
First available in Project Euclid: 6 December 2011

zbMATH: 1242.39004
MathSciNet: MR2862567

Subjects:
Primary: 39A10
Secondary: 39A12

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 2 • 2011
Back to Top